# SDR 98FDEA00276

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

SNRM N01247 AT NRT: DURING CLIMB-OUT OF KIX GOT A GPWS TERRAIN WARNING AT 10,000 FT.  ESCAPE MANUVER BEGAN  FOLLOWED W/WINDSHEAR ALERT.  CREW THEN GOT THE STICK SHAKER AND PITCH LIMIT IND.  A/C  DIVERTED, DUMPED FUEL AND LANDED IN NRT.  REMOVED AND REPLACED THE NR 1 RADIO ALT, AND THE NR 2 CADC SWITCHING UNIT.  PERFORMED PITOT-STATIC LEAK CK OPS CK'D OK.
